×

zbMATH — the first resource for mathematics

Le problème de Cauchy pour les équations de Hamilton-Jacobi-Bellman. (French) Zbl 0467.49017

MSC:
49K45 Optimality conditions for problems involving randomness
70H20 Hamilton-Jacobi equations in mechanics
49L20 Dynamic programming in optimal control and differential games
93E20 Optimal stochastic control
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. Bensoussan and P.L. Lions . Control of random evolutions . A paraître dans Stochastics . Zbl 0472.93073 · Zbl 0472.93073 · doi:10.1080/17442508108833180
[2] L.C. Evans . A convergence theorem for solutions of nonlinear second order elliptic equations . Ind. Univ. Math. J. 27 ( 1978 ), p. 875 - 887 . MR 503721 | Zbl 0408.35037 · Zbl 0408.35037 · doi:10.1512/iumj.1978.27.27059
[3] L.C. Evans and A. Friedman . Optimal stochastic switching and the Dirichlet problem for the Bellman equations . Trans. Amer. Math. Soc. 253 ( 1979 ), p. 365 - 389 . MR 536953 | Zbl 0425.35046 · Zbl 0425.35046 · doi:10.2307/1998203
[4] W.H. Fleming and R. Rishel . Deterministic and stochastic optimal control . Springer-Verlag , ( 1975 ) New-York . MR 454768 | Zbl 0323.49001 · Zbl 0323.49001
[5] N.V. Krylov . On the uniqueness of a solution of Bellman’s equation . Math. U.S.S.R. Izv. 5 ( 1971 ), p. 1387 - 1398 . Zbl 0248.35101 · Zbl 0248.35101 · doi:10.1070/IM1971v005n06ABEH001259
[6] N.V. Krylov . Sequences of convex functions and estimates of the maximum of the solution of a parabolic equation . Sib. Math. Journal. Vol. 17 , n^\circ 2 ( 1976 ), p. 226 - 236 . MR 420016 | Zbl 0362.35038 · Zbl 0362.35038 · doi:10.1007/BF00967569
[7] P.L. Lions . Résolution de problèmes généraux de Bellman Dirichlet . Comptes Rendus Paris , Série A 287 ( 1978 ), p. 747 - 750 , et Acta Mathematica ( 1981 ). MR 516775 | Zbl 0401.35044 · Zbl 0401.35044
[8] P.L. Lions . Contrôle de diffusions dans IRN . Comptes Rendus Paris , Série A 287 ( 1979 ) p. 339 - 342 , et Comm. Pure Appl. Math. 34 ( 1981 ), p. 121 - 147 . MR 526130 | Zbl 0398.93070 · Zbl 0398.93070
[9] P.L. Lions . Equations de Hamilton-Jacobi-Bellman dégénérées . Comptes Rendus Paris , Série A 289 ( 1979 ), p. 329 - 332 . MR 552287 | Zbl 0424.49014 · Zbl 0424.49014
[10] P.L. Lions . Some problems related to the Bellman-Dirichlet equation for two elliptic operator . Comm. P.D.E. 5 ( 7 ) ( 1980 ), p. 753 - 771 . MR 579996 | Zbl 0435.35035 · Zbl 0435.35035 · doi:10.1080/03605308008820153
[11] P.L. Lions . A paraître.
[12] P.L. Lions et J.L. Menaldi . Problèmes de Bellman avec le contrôle dans les coefficients du plus haut degr\? . Comptes Rendus Paris , Série A 287 ( 1978 ), p. 409 - 412 , et à paraître au SIAM J. Control Optim. MR 510761 | Zbl 0386.93058 · Zbl 0386.93058
[13] M. Nisio . Some remarks on stochastic optimal controls . Japan J. Maths. Vol. 1 , n^\circ 1 ( 1975 ), p. 159 - 183 . MR 439373 | Zbl 0334.93054 · Zbl 0334.93054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.